# SDR ASOA2014082911158

- Difficulty date: August 7, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RT FLOOR SUPPORT HAS SEVERAL SCREW HOLES CORRODED FROM BS 559+80 - 559+112.  REMOVED CORROSION IAW SRM 51-21-06-00.   REPAIRED IAW EC/TC REO 601R-53-00-526 01 AND REO 601R-53-00-526, REV.  MAJOR REPAIR.
